# SDR USAAF00079

- Difficulty date: November 20, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N863US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11303
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND - THE LAST SECTION OF FIRST CLASS FLOOR LEVEL EMERGENCY LIGHTS WERE FOUND INOPERATIVE.  MAINTENANCE REPAIRED A BROKEN WIRE.  OPERATIONALLY CHECKED GOOD.  (M)
